MathSciNet Relay Station
MathSciNet bibliographic data
MR1501054 11J81
Kempner, Aubrey J. On transcendental numbers. Trans. Amer. Math. Soc. 17 (1916), no. 4, 476–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement